# SDR DL72S010919

- Difficulty date: June 6, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- Aircraft time: 50,372 hours, 33,158 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Light
- Part number: 3186304951
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT DURING CRUISE.  FOUND WINDSHEAR ANNUNCIATOR LIGHT ASSEMBLIES SHORTED CAUSING BURNING SMELL IN COCKPIT.  REPLACED LIGHT ASSY.
